Sequences of 0's and 1's

Tom 149 / 2002

Grahame Bennett, Johann Boos, Toivo Leiger Studia Mathematica 149 (2002), 75-99 MSC: 46A45, 46A35, 40C05, 40H05. DOI: 10.4064/sm149-1-5

Streszczenie

We investigate the extent to which sequence spaces are determined by the sequences of $0$'s and $1$'s that they contain.

Autorzy

  • Grahame BennettDepartment of Mathematics
    Indiana University
    Bloomington, IN 47405, U.S.A.
    e-mail
  • Johann BoosFachbereich Mathematik
    FernUniversität Hagen
    D-58084 Hagen, Germany
    e-mail
  • Toivo LeigerPuhta Matemaatika Instituut
    Tartu Ülikool
    EE 50090 Tartu, Estonia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek